# SDR REXA2016033100499

- Difficulty date: March 31, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT FLOOR SUPPORT BEAM AT FS 349, LBL 27 - 36.  CONTINUATION CARD 8768311 OP 290.  REPAIRED FS 349 FLOOR SUPPORT BEAM IAW EA CRJ253-04123.  THIS IS A MAJOR REPAIR.
